Young Man “Goes Insane” after taking 7 tablets of 200mg Tramadol In Lagos

A young man who went “loco” after he took an excess of the opiod pain medication, in an apparently attempt to get high, or probably impress on of his girls, has been talking to a hospital after overdosing on Tramadol on Sunday in Lagos.

It was gathered that the young man had to be restricted by being tied up by people around as he behaved strangely in public.

Water was poured on him and garri fed him as those who tied him up did all they could to bring him back from the “excited state”.

According to an online user, the young man was later taken to the general hospital in Lagos where he was treated.

Leave a Comment…



For Your Music/Video Promotion, Business Advert, For Sponsored Post, Web designing service (Own a website like plusmila.com), Etc Mail Us: Mlamedia@hotmail.com Or Call Us/Whatsapp: +2348050589885

FAST DOWNLOAD: Mr Lile - This Year (Kodak Black Cover)

DOWNLOAD PLUSMILA ANDROID APP NOW!!

Leave a Reply

Your email address will not be published. Required fields are marked *